# SDR ASAA0040063

- Difficulty date: May 9, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHTS FOR ROWS 25 AND AFT, THE L2 OVERHEAD EXIT LIGHT AND R2 LOWER EXIT LIGHT WERE FOUND INOPERATIVE.  SECURED LOOSE GROUND TERMINAL FOR THE AFT LEFT EMERGENCY BATTERY PACK AND ALL LIGHTS OPERATED NORMALLY.  (M)
